MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1111/j.1540-8191.2010.01007.x

Медицинская библиотека · Journal of cardiac surgery · 2010

Transient global amnesia as the presenting feature of heparin-induced thrombocytopenia.

Teh Chun Huat, Robertson Martyn N, Warkentin Theodore E, Henriksen Peter A, Brackenbury Edward T, Anderson Julia A M

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

A 57-year-old man developed transient global amnesia within an hour of bolus unfractionated heparin administration on day 4 post-mitral valve replacement. Both immunoglobulin G-specific enzyme-linked immunosorbent assay and serotonin release assay were strongly positive for the antibodies that cause heparin-induced thrombocytopenia. The patient's cognitive functions returned to normal following discontinuation of unfractionated heparin and warfarin and commencement of lepirudin infusion.

Для цитирования: Teh Chun Huat, Robertson Martyn N, Warkentin Theodore E, Henriksen Peter A, Brackenbury Edward T, Anderson Julia A M. Transient global amnesia as the presenting feature of heparin-induced thrombocytopenia.. Journal of cardiac surgery. 2010. DOI: 10.1111/j.1540-8191.2010.01007.x.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.